# SDR SWIA2019091246281

- Difficulty date: July 26, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK IS CHAFED 2.281" LONG FROM BELLY FAIRING CONTACT AT RT WS 47.61. (C-CHECK) RO: 09/12/2019 REPAIRED RT LOWER WING PLANK WS 47.61 IAW REO.
